# SDR ASAA2012112193340

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 20,150 hours, 6,127 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECRICAL LIGHT ILLUMINATED AFTER ENGINE START.  PERFORMED GROUND VERIFICATION TEST TEST PASSED PERFORM BITE PROCEDURE ALL FAULTS CLEARED. ACFT  OK FOR CONTINUE SERVICE.  NO HISTORY REF FIM TASK 24-31-801.
